# SDR REXA2013010500113

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 12,517 hours, 8,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT ATTENDANT FLASHLIGHT (FWD) INOPERABLE.  REMOVED & REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW CRJ900 AMM 25-61-02.  OPS CHECK GOOD.  OK FOR CONTINUED SERVICE.
